# SDR SWIA2020032649401

- Difficulty date: February 7, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE PAX DOOR FWD WEB HAS CORROSION ON THE UPPER INNER SIDE. (MARKED).    (C-CHECK) RO 3/25/2020   FOUND MULTIPLE AREAS OF CORROSION ON PAX DOOR FWD STAIR WEB, PART FOUND TO BE OUT OF ALLOWABLE LIMITS, REMOVED AND REPLACED PAX DOOR FWD WEB WITH NEW WEB (P/N 601R317071-12S) AND RELATED HARDWARE. REF CRJ 200 SRM, BOMBARDIER REO. FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED
